Discussions that mention xanax

Addiction & Recovery board


So I tried the whole taper thing with the hydros and thought I was doing pretty well, but then 3 days ago, I went into withdrawals. I had no hydros or xanax left and finally lost it this morning when my WD's got so bad that I started to dry heave in addition to all the other typical wd symptoms. I had a friend over and he was so scared of my the condition I was in that we went to the ER. They gave me clonodine, valium and bentyl to last a few days. I feel better but haven't been able to eat anything in 3 days and am very weak. Even if I have a bite of toast, my stomache does flips.

This was so predictable. I so knew where I was headed. OK, too sick to go on for now. JMF
I told the ER staff right away that I was having major opiate withdrawal. Monkey, I can't believe the ER gave you more hydros or whatever it was you were taking.

I am going to stay with my mom for a few weeks and get out of the city. I'm not sure how I am going to handle the flight and layover. I was able to get my psychiatrist to prescribe me 12 more valium but no more clonidine today. I remember when it was raining valium and xanax in my house and now I was forced to beg my doctor for them to make it through the next few days. I also found a few vicodin that I must have hidden in one of my binges and am taking them with me just in case. I know that's not the best attitude, but I might need the back-up before I can get to another doctor on Monday for some clonidine.

I woke up today for some reason was slurring my words which is one of the reasons my doctor wanted to check me into the hospital again. Anybody else have speech impairment during withdrawal? I was just so exhausted, I could hardly put a sentence together. How long is this going to last? When will I begin to feel normal again?

I just ate a meal for the first time today in 4 days! Hope it stays down. JMF